I am considering Resytlane injections to fill in my lower eyelid/upper cheek junction. I am a little concerned because I usually wake up every morning with really puffy eyes (mostly the upper lids, but the lowers are slightly puffy too). Also, I sometimes get urticaria-like reactions around my eyes when I sweat, cry, or go swimming in the ocean. These reactions have ranged from mild to severe (extreme swelling and redness). Is this something to be concerned about when considering Restylane?
Restylane Under the Eyes With History of Puffiness & Urticaria-like Reactions?
Doctor Answers 2
Restylane and side effects
Without assessing you in person, it is very difficult to answer this question. I would consider meeting with a reputable provider in your area for all of the benefits versus risks involved with any dermal filler.
Have a question? Ask a doctor
If We Are Careful, You Can Be a Great Candidate for Restylane- Even With Puffy Eyes
Overall, I think you should do fine with Restylane. Given the sensitivity of your skin (especially around your eyes) you may have a bit more swelling than the average person but there is no reason that we shouldn't be able to get this to go away quickly. In order to try and make sure you have the smoothest recovery possible I would do several things. First, I would pre-treat you with arnica, bromelaine ( herbs that helps with bruising, swelling, and inflammation) and oral steroids ( a very good anti-inflammatory medication). Second, I would use cannulas instead of needles when injecting the Restylane. These blunt tip cannulas are less traumatic and irritating than the needles that are typically used, and tend to cause less swelling and bruising in general. Finally, a lymphatic massage session, scheduled for the next day, would help to move the extra fluid in the eyelid tissue away sooner, keeping the swelling and irritation to a minimum. As long as we approach you in a careful manner I think that you should do very well.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.